Jump to content

Shock inside the head


Recommended Posts

Does anyone has a shock inside the head? I feel this is bad.. I'm new here.. I dont know where else I could get help. I have had this a long time and i eat lamotrigin 100mg and klonopin 0,5mg 3 x in day. i have pressure in my head and i see lots of things. micropsia and macropsia, visuals, afterimages, and  i see star flights all the time.. is this hppd? I had received a serotonin syndrome a year ago and then  i ate mushrooms, cubensis. not a much..

  • Upvote 2
Link to comment
Share on other sites

I don't know, but I know that a daily use of clonazepam can fuck your head up and give you worse visual side-effects then HPPD itself.

As for withdrawal, yes.

But op have HPPD indeed and the shocks has to do with the serotonin inbalance that comes with HPPD. I still get that at bad times and always has since HPPD started.

Link to comment
Share on other sites

Well Clonazepam effects the serotonin levels as well doesn't it? I doubt that these "shocks" are from an anti-convulsant or just plain from HPPD itself, but from Clonazepam as this is the only medication that is interferring with serotonin levels where there are a lot of reports on this from SSRI-usage. I'm sure it's possible that it can be related to the anti-convulsant but I haven't read anything about these kind of side-effects. If it would be the case, it would be more rare than from Clonazepam usage.

Link to comment
Share on other sites

  • 2 weeks later...

Does anyone has a shock inside the head? I feel this is bad.. I'm new here.. I dont know where else I could get help. I have had this a long time and i eat lamotrigin 100mg and klonopin 0,5mg 3 x in day. i have pressure in my head and i see lots of things. micropsia and macropsia, visuals, afterimages, and  i see star flights all the time.. is this hppd? I had received a serotonin syndrome a year ago and then  i ate mushrooms, cubensis. not a much..

 

do you take any ssri's? i had these "brain shocks" about 3 years ago a few months before i actually got hppd, and i believe its ssri discontinuation syndrome (i wasnt on anti-depressents but the symptoms are so similar, look it up), the shocks subsided after a 2 weeks and never had them again, so you should be good  :)

 

 

http://en.wikipedia.org/wiki/Antidepressant_discontinuation_syndrome

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.